# SDR UALA2012071603799

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 52,397 hours, 6,157 cycles
- Engine: Pwa PW4056
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE INSULATION DAMAGED FWD OF DOOR 1R, APPROXIMATELY EYE LEVEL.  3 FT REMOVED BEFORE FLIGHT STREAMER TIED TO WIRE 'B', UNABLE TO IDENTIFY AREA.  SUPPLEMENTAL DATA UPDATE, REPAIRED DAMAGED INSULATION ON WIRES.
